# SDR AALA20001085

- Difficulty date: June 23, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND DENT IN FUSELAGE SKIN AFT OF STATION 1342 BULKHEAD APPROX 24 INCHES ABOVE AIRSTAIR CUT OUT.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-30-3, FIGURE NR 1.  (M)
